# SDR DALA2021071303975

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,190 hours, 21,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SEAT 14D EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: REPLACED LENS ASSY PER B757 AMM 33-51- CKS NML. (7786244)
